# SDR AALA201701299001

- Difficulty date: January 28, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- Aircraft time: 20,862 hours, 17,143 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, RECEIVED OPEN MESSAGE AT FORWARD SERVICE DOOR SERVICE. APPROXIMATELY 15000 FEET AND DISAPPEARED ABOUT10000 FEET. PRESSURIZATION APPEARED NORMAL, NO HISSING SOUNDS OBSERVED. MAINTENANCE PERFORMED TROUBLE SHOOTING PER FIM 52-41-00-810-803-A. INSPECTED SERVICE DOOR ACTUATING AND LOCK MECHANISMS. MEASURED RIGGING OF DOOR WARNING SENSOR AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
